# SDR IPXA2015032987494

- Difficulty date: March 20, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 14,211 hours, 9,900 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141N541015
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, MAIN CABIN FLOORBOARD 221XLF IS DENTED AND CRUSHED.  FABRICATED FLOORBOARD IAW IAW SREO.
